Overcoming Itchy Spots Around The Lips After Consumption Of Cholesterol Drugs?
Good evening doctor, I want to ask. It has been 1 week since my head hurts excruciatingly but only appears every 1 hour. I always take neuralgin medicine to reduce the pain and in the morning a little better. I tried to test it in the clinic with high cholesterol which is 230 and I received the drug simvastatin taken before sleep. In the morning, my face became very itchy and hot, then pimples appeared on the edge of the lips. All methods have been used to eliminate the nodules but not reduced until now. And even now the area under the mouth until the nose feels rough and peeling skin. What I am asking is that nodules are dangerous? What is the cause because of the drugs I take? What is the solution? Thank you
Thank you for the question.
Simvastatin is a drug that can help reduce cholesterol levels in the blood. Consumption of this drug, when done by prescription, often does not cause harmful side effects. But in some people, consumption of simvastatin can indeed trigger allergic reactions that make the skin feel itchy, reddish, swollen, hot, pimple, rough, and peeling like you are experiencing at the moment.
In addition to being allergic to the medication, complaints on the skin around your lips and nose can also occur due to other factors, such as contact dermatitis, shingles, impetigo, acne, folliculitis, angular cheilitis, seborrheic dermatitis, drug eruptions, drug bites, and so on.
It is not always the condition that you experience that appears related to the drug you are taking. But to be sure, you need to check yourself to a doctor or dermatologist. If deemed necessary, the doctor may later suggest you to undergo an allergy test, blood test, or other supporting tests.
Meanwhile, what needs to be done now is:
Be more diligent in washing your face and bathing with cleansing soap that fits your skin type. Do not rub or scratch excessive skin. Do not squeeze or pry the pimple on the skin, especially rub it with dirty hands. Use a moisturizer and sunscreen before your activity. Don't use excessive cosmetics. Drink white water more Hope it helps ..